# SDR ASOA20150621021

- Difficulty date: June 18, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 557
- Aircraft time: 29,724 hours, 23,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 98340
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT BATTERY INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY.  OPS CHECKED GOOD.  ACFT RELEASED AND RETURNED TO SERVICE.
